Title

Inversion of Gamow's formula and inverse scattering

Authors

Authors

S. C. Gandhi;C. J. Efthimiou

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Am. J. Phys.

Keywords

Education, Scientific Disciplines; Physics, Multidisciplinary

Abstract

Gamow's tunneling formula is inverted and the issue of the uniqueness of the solution is compared with the solution obtained by the method of Gel'fand and Levitan. Some insight is gained into the key differences between classical and quantum inverse scattering, which account for the fact that a potential can be uniquely determined in the latter but only to within a symmetry family in the former. (C) 2006 American Association of Physics Teachers.

Journal Title

American Journal of Physics

Volume

74

Issue/Number

7

Publication Date

1-1-2006

Document Type

Editorial Material

Language

English

First Page

638

Last Page

643

WOS Identifier

WOS:000238553000014

ISSN

0002-9505

Share

COinS